# SDR EISA97169

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 600-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-SERVICE AND THE ACCOMPLISHMENT OF CPCP CARD NR 53-113-01, FOUND CRACK IN FLOOR SUPPORT AT FS 600 - FS 620, STR 27R, FORWARD CARGO PIT AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-10-8.  TT:  73,279:23 HOURS.  TC:  55,830.  (X)
